# SDR 022708

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N763FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0256
- Aircraft time: 7,803 hours, 8,917 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Attach Fitting
- Condition: Rotated
- Location: Aileron Control
- Part time: 7,803 hours, 8,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BINDING AND NOISE IN THE OVERHEAD IN AILERON CONTROL SYSTEM.  FLIGHT CONTINUED NORMAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE ATTACH BLOCK OF THE AILERON CONTROL CABLE LOOP SYSTEM ROTATED AND WAS STRIKING THE LOWER BELL CRANK QUAD ASSEMBLY.  THE BLOCK WAS REPOSITIONED TO ACHIEVE CLEARANCE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
